# SDR 97ZZZX3798

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 65176507A
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PARKED AT A GATE AT THE INDIANAPOLIS INTERNATIONAL AIRPORT, RIGHT MAIN LANDING GEAR TRUNNION SHEARED AT THE AFT SUPPORT.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR.
